# SDR SWAA2016040750676

- Difficulty date: March 3, 2016
- Submitted: April 7, 2016
- Operation: Air carrier
- Aircraft: N636WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27709
- Aircraft time: 62,392 hours, 49,109 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Drag Link
- Part number: 65538341
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER LT AFT OTBD MOUNTING POINT, AFT DRAG LINK FITTING CORRODED PIT ON BOTTOM SURFACE.  R & R DRAG LINK ASSEMBLY IAW DWG.
